MAUDE Adverse Event Report: EXACTECH, INC. ALT LNR TRL NEUT G7 40; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER

EXACTECH, INC. ALT LNR TRL NEUT G7 40; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER
Model Number ALT LNR TRL NEUT G7 40
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, after trial reduction and removal of the liner trial, it was noticed that the tip of the trial had been bent.Due to the damage of the locking mechanism of the liner, the surgeon did not feel comfortable using this liner trial in an upcoming case.With the bend of the center hole the liner, it would create an issue of having the liner fully seated.As a result of this, the liner trial will be returned.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g4, g7, h2, h3 and h6 have been updated accordingly.(h3) the evaluation noted that revision reported was likely the result of impacting the device off-axis during trialing, which resulted in the deformation on the mating feature.The most probable root cause associated with the reported event of "broken / non-functional" is associated with an undesired material change in shape or property caused by external forces.
 
Additional Manufacturer Narrative
Upon further review, this complaint was determined to be not reportable.The reported device malfunction did not cause or contribute to a serious deterioration in state of health or death and is not likely to cause or contribute to a serious deterioration in state of health or death if the malfunction were to recur.

Brand Name
ALT LNR TRL NEUT G7 40
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11422597
Report Number1038671-2021-00094
Device Sequence Number14393745
Product Code JDI
UDI-Device Identifier10885862554178
UDI-Public10885862554178
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALT LNR TRL NEUT G7 40
Device Catalogue Number01-031-40-0740
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/19/2021
Supplement Date Received by Manufacturer03/22/2021
04/08/2021
Initial Report FDA Received Date03/05/2021
Supplement Report FDA Received Date03/28/2021
04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1